# SDR CA190314005

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 45,500 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 55540
- Condition: Bypassing
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF AND UPON A LANDING GEAR `UP` SELECTION, A GEAR DISAGREE EICAS MESSAGE APPEARED. THE CREW RAN THE APPROPRIATE QRH, WHICH INCLUDES ACTIVATING THE LANDING GEAR EXTENSION ALTERNATE RELEASE MECHANISM. THE CREW DECLARED AN EMERGENCY AND LANDED AT THE DEPARTURE AIRPORT.  SUBSEQUENT TROUBLESHOOTING PER FIM 32-60-07 AND 32-60-09 LEAD TO REPLACEMENT OF THE NLG SELECTOR VALVE AND RETRACTION ACTUATOR.
